# SDR USAA20110616SB101

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC45FN2255S
- Condition: Shorted
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - DURING APPROACH INTO CLT, CAPTAIN ADVISED THE FLAPS WOULD NOT RESPOND.  DECLARED AN EMERGENCY AND LANDED AT FLAPS 15 USING ALTERNATE FLAP EXTENSION.  THE FLIGHT LANDED AND TAXIED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE E3-2 RACK CONNECTOR D04518J SHORTING INTERNALLY BETWEEN PINS 25 AND 11 (REF WDM 27-53-11), CAUSING INTERMITTENT OPERATION OF FLAP ASYMMETRY RELAY R123 TO ENERGIZE, CAUSING TRAILING EDGE FLAP BYPASS VALVE TO DRIVE TO BYPASS.  REPLACED CONNECTOR D04518J, REF SWPM 20-61-11.  ALL REQUIRED OPS CHECKS ACCOMPLISHED SATISFACTORY ON AFFECTED SYSTEMS.  AIRCRAFT OK FOR SERVICE.
